Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 535469, 3 pages
Research Article

Pick’s Theorem in Two-Dimensional Subspace of

College of Science, Beijing Forestry University, Beijing 100083, China

Received 29 November 2014; Accepted 15 February 2015

Academic Editor: Filippo Cacace

Copyright © 2015 Lin Si. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin Si, “Pick’s Theorem in Two-Dimensional Subspace of ,” The Scientific World Journal, vol. 2015, Article ID 535469, 3 pages, 2015. doi:10.1155/2015/535469